Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 28, 2014, 6:39 PM EDT for Carroll County, Heard County, Troup County, Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 6:39 PM EDT (22:39 UTC)
- Expired
- Apr 28, 2014, 7:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Heard County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 7:00 PM EDT | FUNNEL CLOUD | 2 Sse Graysons Landing, GA | REPORT OF A FUNNEL CLOUD FROM THE PUBLIC RELAYED BY THE 911 CENTER. |
| Apr 28, 7:00 PM EDT | TORNADO | The Crossroads, GA | APPARENT TORNADO DAMAGE IN WARES CROSS ROAD AREA. ROOF DAMAGE TO HOMES REPORTED IN THE AREA. VIDEO OF TORNADO ALSO RECEIVED. |
| Apr 28, 7:10 PM EDT | TORNADO | 1 Nne Point North, GA | APPARENT TORNADO DAMAGE IN WARES CROSS ROAD AREA. FOUR TO SIX HOMES SUSTAINED MINOR DAMAGE AND HUNDREDS OF TREES SNAPPED OR UPROOTED. VIDEO OF TORNADO ALSO RECEIVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
533
WWUS82 KFFC 282239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON APR 28 2014
GAZ042-052-053-066-282330-
639 PM EDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN TROUP...CARROLL...COWETA AND HEARD COUNTIES UNTIL 730 PM
EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND WARESVILLE TO ABBOTTSFORD...MOVING
NORTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS PORTIONS OF TROUP...CARROLL...COWETA AND HEARD COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STATE LINE PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...WARES
CROSSROADS...LAGRANGE...GLENN...WARESVILLE...TEXAS...FROLONA...
HILLCREST...EPHESUS...FRANKLIN...CENTRALHATCHEE...HARRISONVILLE AND
ROOSTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3361 8519 3362 8508 3362 8497 3361 8491
3358 8490 3357 8481 3355 8483 3351 8481
3322 8490 3300 8505 3295 8521 3351 8531
TIME...MOT...LOC 2238Z 209DEG 34KT 3332 8521 3327 8511
3312 8515
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 28, 3:36 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 28, 3:36 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT MON APR 28 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... VERY DYNAMIC SITUATION FOR THE CWA OVER THE NEXT 36 HOURS. THIS WILL BE MARKED BY 2 WAVES OF THUNDERSTORMS THAT WILL AFFECT THE CWA. THE FIRST WAVE OF STORMS...CURRENTLY DEVELOPING OVER WESTERN MS...WILL MOVE INTO NORTHWEST GA THIS EVENING AND DOWN INTO THE ATL/AHN/CSG AREAS LATE TONIGHT/EARLY TUESDAY. SEVERE PARAMETERS ARE INDICATING SEVERE THUNDERSTORMS WILL BE LIKELY WITH THIS LINE. FORTUNATELY THE PARAMETERS ALSO INDICATE A LULL BEGINNING AROUND 12Z TUE AS IT MOVES INTO THE ATL/AHN METRO AREAS WHICH SHOULD DIMINISH THE LIKELIHOOD OF SEVERE STORMS...BUT DEFINITELY CANNOT RULE IT OUT. THIS AREA WILL DRIFT SOUTHWARD AND WEAKEN THROUGH THE MORNING HOURS TUESDAY. THE NEXT WAVE WILL DEVELOP TO OUR WEST AND MOVE INTO THE CWA TUESDAY AFTERNOON/TUESDAY EVENING. SEVERE PARAMETERS REMAIN VERY HIGH WITH THIS WAVE AND AGAIN...SEVERE STORMS ARE EXPECTED WITH THIS WAVE...MAINLY ACROSS NORTH AND WEST GA. ALL THIS TO SAY WILL GO WITH CATEGORICAL POPS THIS EVENING ACROSS NORTHWEST GA...AND SPREAD THESE INTO THE ATL/AHN AREA LATE TONIGHT. WILL MAINTAIN CATEGORICAL POPS ACROSS NORTH GA THROUGH TUESDAY AND INTO TUESDAY EVENING WITH HIGH CHANCE TO LIKELY POPS ACROSS CENTRAL GA. THE OTHER STORY WILL BE THE HEAVY RAIN. FOR THIS...SEE THE HYDROLOGY SECTION BELOW. 17 .LONG TERM /WEDNESDAY THROUGH MONDAY/... SEVERE THREAT CONTINUES MAINLY FOR CENTRAL GEORGIA ON WEDNESDAY AS SYSTEM MOVES EAST...BUT SEVERE PARAMETERS DROP OFF SOMEWHAT. LOW LEVEL SHEAR PULLS OUT MORE TO THE NORTHEAST INTO THE CAROLINAS BUT BETWEEN 20-30KT 0-1KM SHEAR REMAINS ALONG WITH SIGNIFICANT DEEP LAYER SHEAR AND WIDESPREAD SYNOPTIC LIFT. STILL LOOKING MAINLY AT A SQUALL LINE EVENT...WITH DAMAGING WINDS AND HAIL THE MAIN THREATS BUT CANNOT RULE OUT AN ISOLATED TORNADO ESPECIALLY IN PORTIONS OF EAST CENTRAL GEORGIA CLOSER TO THE LOW LEVEL SHEAR. LEANED TOWARD MAV NUMBERS ON UPDATED DEWPOINTS AS MET/NAM PUSH THE FRONT THROUGH A LITTLE TOO QUICKLY. NO OTHER CHANGES TO THE EXTENDED...SEE PREVIOUS DISCUSSION BELOW. TDP LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... /ISSUED AT 423 AM EDT MON APR 28 2014/ COLD FRONT WILL BE APPROACHING FAR NW GA TUESDAY NIGHT AND IS EXPECTED TO MOVE TO SE GA BY THURSDAY MORNING OR SO. STRONG UPPER LEVEL FLOW EXPECTED TO ACCOMPANY THE FRONT ALONG WITH DEEP MOISTURE. AN UPPER LEVEL TROUGH WILL MOVE TO THE AREA AND WEAKEN THROUGH ABOUT SATURDAY THEN WEAK UPPER LEVEL HIGH PRESSURE WILL BUILD FOR SUNDAY. RAIN CHANCES WILL SIGNIFICANTLY DIMINISH THURSDAY AND END BY SATURDAY. HEAVY RAIN POTENTIAL LOOKS TO CONTINUE INTO WEDNESDAY FOR N GA. WIDESPREAD STORM TOTAL QPF AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED ACROSS N GA AND 0.75 TO 3 INCHES FOR CENTRAL GA. THE FLOOD WATCH WILL BE CONTINUED THROUGH 06Z THURSDAY. FLOOD POTENTIAL IS VERY HIGH WITH THESE RAIN AMOUNTS AND CANNOT RULE OUT SOME RIVERS REACHING MODERATE FLOOD STATE WHICH IS USUALLY WHEN IMPACTS BEGIN TO PEOPLES PROPERTY. FLASH FLOODING IS ALSO POSSIBLE OVER PORTIONS OF N GA AS WELL. SEVERE STORM POTENTIAL: SEVERE STORMS COULD BE ONGOING TUESDAY EVENING WITH 0-1KM SHEAR RIGHT AROUND THE 30KT THRESHOLD AND WIDESPREAD 0-6KM SHEAR OF 50-80 KTS FOR ALL N GA. STP EXPECTED TO BE 4 PLUS FOR ALL OF N GA AND PORTIONS OF THE W HALF OF CENTRAL GA TUESDAY EVENING AS WELL. ONE CAN EXPECT THE POTENTIAL FOR A COMBINATION OF SUPER CELLS AND LINEAR SEGMENTS AND BOW ECHOS CAPABLE OF PRODUCING DAMAGING WINDS AND SOME TORNADOES THROUGH THE EVENING HOURS ON TUESDAY. TEMPERATURES EXPECTED TO BE ABOVE NORMAL UNTIL THE FRONT PASSES AND THEN CLOSE TO OR BELOW NORMAL THURSDAY THROUGH SATURDAY...THEN AROUND NORMAL FOR SUNDAY. BDL && .HYDROLOGY... A FLOOD WATCH REMAINS IN EFFECT FOR LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT HIGHLIGHTING THE IMPACTS OF 2 TO 4 INCHES IN NORTH GA TO 1 TO 2 INCHES CENTRAL GA. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THESE RAINFALL AMOUNTS SHOULD CAUSE WIDESPREAD MINOR AREAL AND RIVER FLOODING. THE GREATEST FLASH FLOOD THREAT WILL BE TONIGHT IN NORTH GA IN URBAN AREAS AND IN ROLLING HILLS OR MOUNTAINOUS TERRAINS WITH HIGH RAINFALL RATES. MOST STREAMFLOWS ARE RUNNING NEAR NORMAL NORTH GA TO WELL ABOVE NORMAL CENTRAL GA. 16 && .AVIATION... 18Z UPDATE... A FEW SHOWERS AROUND THE FORECAST AREA WITH A MIX OF MVFR/VFR CIGS. WILL MAINTAIN THIS THROUGH THE AFTERNOON WITH MVFR CIGS GOING VFR BY 20/21Z. STORMS ADVECT FROM THE NORTHWEST AND MOVES INTO THE ATL/CSG/AHN AREA TAFS LATE TONIGHT AND CONTINUE INTO TUESDAY MORNING. MCN WILL SEE THE CONVECTION AROUND 12Z. MVFR CIGS ARE EXPECTED AGAIN TONIGHT WITH IFR CIGS IN THE CSG/MCN AREAS LATE TONIGHT. ALL CIGS SHOULD BE BACK TO MVFR BY MID MORNING TUESDAY. A FEW GUSTS IN THE WINDS THIS AFTERNOON OUT OF THE SOUTH TO SOUTHWEST. SOME WINDS COULD BACK TO THE SOUTHEAST AFTER SUNSET TONIGHT AND THEN SOUTHWEST AGAIN ON TUESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 80 64 78 / 80 100 100 100 ATLANTA 66 79 64 77 / 100 100 100 100 BLAIRSVILLE 62 73 58 71 / 100 100 100 100 CARTERSVILLE 64 79 62 75 / 100 100 100 100 COLUMBUS 68 84 66 78 / 50 100 90 100 GAINESVILLE 65 75 63 74 / 100 100 100 100 MACON 66 83 67 80 / 30 90 80 100 ROME 64 79 62 75 / 100 100 100 80 PEACHTREE CITY 66 80 65 76 / 90 100 100 100 VIDALIA 68 87 68 84 / 10 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...17 LONG TERM....TDP AVIATION...17
Hazardous weather outlook, Apr 28, 5:46 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 PM EDT MON APR 28 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-292145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 546 PM EDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...ISOLATED STRONG LONG-TRACK TORNADOES ARE POSSIBLE ACROSS FAR NORTHWEST GEORGIA TONIGHT... ...ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA TONIGHT... .WEATHER HAZARDS EXPECTED... OVER THE AREA FROM CEDARTOWN TO BLUE RIDGE AND NORTHWEST TONIGHT... DAMAGING WINDS...LARGE HAIL...AND ISOLATED STRONG LONG-TRACKED TORNADOES WILL BE POSSIBLE. OVER THE AREA FROM STEWART TO FORSYTH TO WILKES COUNTIES AND NORTH TONIGHT...ISOLATED DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE. GUSTY WINDS AND OCCASIONAL TO FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. .DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH MODERATE INSTABILITY AND WIND SHEAR TO GIVE GOOD POTENTIAL FOR SEVERE THUNDERSTORMS... TONIGHT OVER NORTH AND A PORTION OF CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED TUESDAY AFTERNOON AND EVENING WITH CONTINUED POTENTIAL...ESPECIALLY ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA...FOR DAMAGING WINDS...LARGE HAIL... AND TORNADOES...INCLUDING THE POTENTIAL FOR ISOLATED STRONG LONG- TRACKED TORNADOES. THE SLOW MOVING COLD FRONT WILL MOVE INTO FAR NORTHWEST GEORGIA WEDNESDAY MORNING AND EXIT THE AREA BY THURSDAY MORNING. THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE WEDNESDAY FOR CENTRAL AND PORTIONS OF NORTH GEORGIA. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE. AT THIS TIME...RAINFALL TOTALS OF 3 TO 5 INCHES CAN BE EXPECTED OVER NORTH GEORGIA AND ABOUT 1 TO 3 INCHES OVER CENTRAL GEORGIA THROUGH THURSDAY. THIS COULD LEAD TO ISOLATED FLASH FLOODING OVER MAINLY NORTH GEORGIA...AND WIDESPREAD MINOR TO POSSIBLY MODERATE AREAL AND RIVER FLOODING ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION TONIGHT. EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE SITUATION. REPORTS OF SEVERE WEATHER CAN BE SUBMITTED THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 28, 6:12 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT MON APR 28 2014
GAZ052-066-282245-
612 PM EDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 645 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NEAR STATE LINE PARK TO NEAR WEST POINT...MOVING
NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WESTERN TROUP AND SOUTHWESTERN HEARD COUNTIES THROUGH
645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STATE
LINE PARK...PIEDMONT HEIGHTS...WEST POINT...ABBOTTSFORD...LONG
CANE...GLENN...CANNONVILLE...HILLCREST AND WARES CROSSROADS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3323 8516 3322 8506 3311 8502 3294 8505
3287 8518 3291 8521 3319 8525
TIME...MOT...LOC 2211Z 221DEG 17KT 3305 8521 3298 8520
3292 8523Special weather statement, Apr 28, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON APR 28 2014
GAZ042-052-053-066-282330-
639 PM EDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN TROUP...CARROLL...COWETA AND HEARD COUNTIES UNTIL 730 PM
EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND WARESVILLE TO ABBOTTSFORD...MOVING
NORTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS PORTIONS OF TROUP...CARROLL...COWETA AND HEARD COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STATE LINE PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...WARES
CROSSROADS...LAGRANGE...GLENN...WARESVILLE...TEXAS...FROLONA...
HILLCREST...EPHESUS...FRANKLIN...CENTRALHATCHEE...HARRISONVILLE AND
ROOSTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3361 8519 3362 8508 3362 8497 3361 8491
3358 8490 3357 8481 3355 8483 3351 8481
3322 8490 3300 8505 3295 8521 3351 8531
TIME...MOT...LOC 2238Z 209DEG 34KT 3332 8521 3327 8511
3312 8515The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:12 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Apr 28, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 25 min |
| Apr 28, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 23 min |
| Apr 28, 7:03 PM EDT | Tornado Warning | FFC | Coweta, Heard, Meriwether, Troup | 42 min |
| Apr 28, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| Apr 28, 7:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Apr 28, 7:59 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 46 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.